# SDR IXXA060047S

- Difficulty date: October 22, 2004
- Submitted: January 23, 2006
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 85,823 hours, 34,028 cycles
- Engine: Ge CFM562C
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Part time: 85,823 hours, 34,028 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK FOUND WEB CRACKED ST STATION 30 -X48. REMOVED DAMAGE. FABRICATED REPAIR DOUBLER, LOCATED, DRILLED, TRIMMED, TREATED, PRIMED, INSTALLED REPAIR DOUBLER AND FASTENERS AT STATION 30 TO 33.5 AT -X48. IAW SRM 53-2-0, 51-1-4, 51-1-5, AND 51-1-8.
